# SDR HALA2016110200406

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Condition: Contaminated
- Location: Apu
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COOLING FAN ASSY FOUND WITH EVIDENCE OF OIL CONTAMINATION.  APU COOLING FAN REPLACED IAW AMM 49-52-51.  REFER OM12 ITEM 5 FOR LEAK AND OP CHECK.  TASK COMPLETE.  FAN ASSY OFF 33-4952-9-0002 00684 ON 33-4952-9-0002 01376.
